Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe sharp pains in abdomen, difficulty in sitting down, tightening feeling in abbs, legs, cysts on right side post IUD removal. PID?

Hi, I m helping a friend out, she had an IUD put in and it caused her problems the whole time, so she got it taken out, i guess it broke every time they tried to take it out so it took 5 times before they finally got it out of her, now she is having severe sharp pain in her abdomen , mostly on the right side, she has a hard time sitting down, because it makes it worse, she said the only time she feels better is when she is laying down. She doesn t not have any other symptoms besides the pain. Her abbs are super tight and her legs have started to tighten up she has a Cyst on right side caused from the IUD. She maybe have 2 cysts now. she had the IUD removed about 2 weeks ago. they have ran every blood test and have done xrays and many ultra sounds to find nothing. She has been to the ER many times for the pain, the doctor said they can t do anything else for her.... they must be missing something. I think this sounds like PID..... any suggestions??
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor